# SDR KCSA202307241089

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26411
- Aircraft time: 91,434 hours, 16,113 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION ON STA 1000 FRONT SPAR SHEAR TIE AT LBL 33.99 ON FORWARD EDGE NEAR STANDOFF FASTENERS.
